Mixed coderivatives of set-valued mappings in variational analysis

Mordukhovich BS & Shao Y (1998). Mixed coderivatives of set-valued mappings in variational analysis. Journal of Applied Analysis 4 (2): 269-294.

Full text not available from this repository.

Abstract

We consider a refined coderivative construction for nonsmooth and set-valued mappings between Banach spaces. This limiting mixed coderivative is different from “normal” coderivatives generated by normal cones/subdifferentials and turns out to be useful for studying some basic propertiers in variational analysis particularly related to Lipschitzian stability. We develop a strong calculus for this coderivative important for various applications.

Item Type: Article
Research Programs: Dynamic Systems (DYN)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:09
Last Modified: 26 Aug 2016 08:28
URI: http://pure.iiasa.ac.at/5348

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313